# SDR DLL19992207

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608990
- Condition: Corroded
- Location: Bs 1551
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STA 1551 AND LONGERON 31.  DAMAGE INCLUDES LONGERON 31, BONDED SKIN ASSY AND DOOR SURROUND TRIPLER ALL DAMAGE LOCATIONS WERE ATTRIBUTED TO CORROSION.
